Ir al contenido

Documat


Near ω-continuous multifunctions on bitopological spaces

  • Rosas Rodríguez, Ennis [1] ; Carpintero, Carlos [2] ; Rajesh, N. [3] ; Shanthi, S. [4]
    1. [1] Universidad de la Costa

      Universidad de la Costa

      Colombia

    2. [2] Universidad de Oriente

      Universidad de Oriente

      Venezuela

    3. [3] Rajah Serfoji Govt. College.
    4. [4] Arignar Anna Govt. Arts College.
  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 38, Nº. 4, 2019, págs. 691-698
  • Idioma: inglés
  • DOI: 10.22199/issn.0717-6279-2019-04-0044
  • Enlaces
  • Resumen
    • In this paper, we introduce and study basic characterizations, several properties of upper (lower) nearly (i, j)-ω-continuous multifunctions on bitopological space.

  • Referencias bibliográficas
    • S. Acharjee and B. Tripathy, “p-ℐ generator and p1-ℐ-generator in bitopology,” Boletim da Sociedade Paranaense de Matemática, vol. 36, no....
    • K. Al-Zoubi and B. Al-Nashef, “The topology of ω-open subsets”, Al-Manarah, vol. 9, no. 2, pp. 169-179, 2003.
    • K. Al-Zoubi, “On generalized ω-closed sets,” International journal of mathematics and mathematical sciences, vol. 2005, no. 13, pp. 2011–2021,...
    • A. Al-Omari and M. Noorani, “Contra-ω-continuous and almost contra-ω-continuous,” International journal of mathematics and mathematical sciences,...
    • A. Al-Omari, T. Noiri, and M. .Noorani, “Weak and strong forms ofω-continuous functions,” International journal of mathematics and mathematical...
    • C. Carpintero, J. Pacheco, N. Rajesh, E. Rosas, and S. Saranyasri, “Properties of nearly ω-continuous multifunctions,” Acta universitatis...
    • E. Ekici, S. Jafari and S. Moshokoa, “On a weak form of ω-continuity”, Annals of the university of Craiova, mathematics. computer. sciences...
    • H. Hdeib, “ω-closed mappings”, Revista colombiana de matemáticas, vol. 16, no. 1-2, pp. 65-78, Oct. 1982.[On line]. Available: https://bit.ly/2OrpGqh
    • H.. Hdeib, “ω-continuous functions”, Dirasat, vol.16, no.2, pp. 136-142, 1989.
    • A. Richlewicz, “On almost nearly continuity with reference to multifunctions in bitopological spaces”, Novi Sad journal of mathematics, vol.38,...
    • B. Tripathy and D. Sarma, “On b-locally open sets in bitopological spaces”, Kyungpook mathematical. journal, vol. 51, no. 4, pp. 429-433,...
    • B. Tripathy and D. Sarma, “On weakly b-continuous functions in bitopological spaces”, Acta scientiarum technology, vol. 35, no.3, pp. 521-525,...
    • B. Tripathy and S. Acharjee, “On (γ,δ) -Bitopological semi-closed set via topological ideal”, Proyecciones (Antofagasta, On line), vol. 33,...
    • B. Tripathy and D. Sarma, “Generalized b-closed sets in ideal bitopological spaces”, Proyecciones (Antofagasta, On line), vol. 33, no. 3,...
    • D. Sarma and B. Tripathy, “Pairwise generalized b-Ro spaces in bitopological spaces.”, Proyecciones (Antofagasta, On line), vol. 36, no. 4,...
    • B. Tripathy and S. Debnath, “Fuzzy m-structures, m-open multifunctions and bitopological spaces”, Boletim da sociedade paranaensede matemática,...

Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno